| Catalog Number |
RBY2C3260 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report numbers: 3005168196-2019-02119; 3005168196-2019-02120; 3005168196-2019-02121.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using ruby coils, pod10s and a ruby coil detachment handle (handle).It was reported that the patient¿s anatomy was extremely tortuous.During the procedure, the physician successfully placed two ruby coils in the target vessel using the handle.While attempting to detach the next ruby coil in the target vessel, the handle failed to detach the ruby coil; therefore, the physician manually detached it.The same issue occurred for the following ruby coil and pod10; the handle failed to detach ruby coil and pod10; therefore, the physician manually detached them.The procedure ended at this point.There was no report of an adverse effect to the patient.